Jump to content
Sign in to follow this  
Guest helloimtim

Dad Was Right!

Recommended Posts

Guest helloimtim

The Federal Drug Administration is investigating claims that the drug Viagra could be linked to blindness, according to a Local 6 News report.

The FDA said it is looking into 50 reported cases of vision loss in men who have taken the drug.

One eye specialist says there could be a possible connection because Viagra alters blood flow in key parts of the body and it could affect circulation to the optic nerve.

Currently, there is no direct link proven but a FDA medical supervisor said they are concerned and the issue is a priority, Local 6 News reported.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...